Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 20, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Dec 12, 2014, 7:22 AM PST for Los Angeles County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 12, 2014, 7:22 AM PST (15:22 UTC)
- Expired
- Dec 12, 2014, 10:15 AM PST
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 51 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 3.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
517 WGUS56 KLOX 121522 FFWLOX CAC037-121815- /O.NEW.KLOX.FF.W.0020.141212T1522Z-141212T1815Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OXNARD CA 722 AM PST FRI DEC 12 2014 THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A * FLASH FLOOD WARNING FOR... THE COLBY...WILLIAMS...MADISON AND TECOLOTE BURN AREAS OF LOS ANGELES COUNTY * UNTIL 1015 AM PST * AT 706 AM PST...MODERATE TO OCCASIONALLY HEAVY RAINFALL CONTINUES ACROSS THE RECENT BURN AREAS IN LOS ANGELES COUNTY. RAINFALL RATES ARE OCCASIONALLY REACHING ONE-HALF INCH PER HOUR. IN ADDITION...EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL EARLIER THIS MORNING WILL CONTINUE TO CREATE A THREAT OF ADDITIONAL MUD AND DEBRIS AS ADDITIONAL RAINFALL OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE ALERT TO FLASH FLOODING AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. && LAT...LON 3432 11786 3428 11774 3414 11784 3415 11796 $$ HALL MORE INFORMATION FROM THE USGS ON DEBRIS FLOWS AND THEIR IMPACTS CAN BE FOUND AT HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE
2 follow-up statements
017 WGUS76 KLOX 121711 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 911 AM PST FRI DEC 12 2014 CAC037-121815- /O.CON.KLOX.FF.W.0020.000000T0000Z-141212T1815Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ANGELES CA- 911 AM PST FRI DEC 12 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM PST FOR THE RECENT BURN AREAS OF EAST CENTRAL LOS ANGELES COUNTY... AT 900 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE MODERATE TO HEAVY RAINFALL OVER LOS ANGELES COUNTY. SOME HEAVIER CELLS HEADING TOWARD THE RECENT BURN AREAS HAVE PRODUCED RAINFALL RATES AROUND ONE INCH PER HOUR. THE CURRENT STEADY RAIN IS EXPECTED TO WEAKEN SOME IN THE NEXT HOUR OR TWO...BUT SHOWERS AND THUNDERSTORMS BEHIND THIS LINE WILL MAINTAIN THE THREAT OF FLASH FLOODING THROUGH THIS EVENING. BURN AREAS INCLUDED IN THIS WARNING INCLUDE THE COLBY...WILLIAMS...MADISON AND TECOLOTE BURN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE ALERT TO FLASH FLOODING AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. && LAT...LON 3432 11786 3428 11774 3414 11784 3415 11796 $$ KITTELL HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE
350 WGUS76 KLOX 121813 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 1013 AM PST FRI DEC 12 2014 CAC037-121818- /O.CAN.KLOX.FF.W.0020.000000T0000Z-141212T1815Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ANGELES CA- 1013 AM PST FRI DEC 12 2014 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR THE BURN AREAS OF EAST CENTRAL LOS ANGELES COUNTY... STEADY RAIN WILL CONTINUE OVER EASTERN LOS ANGELES COUNTY THROUGH THIS MORNING...BUT RAINFALL INTENSITIES HAVE FALLEN UNDER FLASH FLOODING THRESHOLDS. MINOR DEBRIS FLOWS SHOULD BE EXPECTED HOWEVER THROUGH THIS MORNING. DESPITE THE IMMEDIATE THREAT WANING FOR FLASH FLOODING...SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE AREA THROUGH THIS EVENING...WHICH MAY RESULT IN DANGEROUS FLASH FLOODING AND DEBRIS FLOWS NEAR THE RECENT BURN AREAS. RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE ALERT TO FLASH FLOODING AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. LAT...LON 3432 11786 3428 11774 3414 11784 3415 11796 $$ KITTELL HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 12, 3:30 AM PST, 3 hours 52 minutes earlier.
Area forecast discussion, Dec 12, 3:30 AM PST, 3 hours 52 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 AM PST FRI DEC 12 2014 .SYNOPSIS... A STRONG FRONTAL SYSTEM WILL BRING SIGNIFICANT RAINFALL AND WINDY CONDITIONS TO L.A. COUNTY THIS MORNING. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WITH SNOW LEVELS FALLING TO 5000 FEET WILL OCCUR FOR THE REST OF THE DAY AND EARLY EVENING. THERE WILL BE A LULL IN THE STORMY WEATHER OVER THE WEEKEND AND THEN A SERIES OF STORMS WILL BRING WET AND UNSETTLED WEATHER FOR THE FIRST HALF OF NEXT WEEK. && .SHORT TERM (TODAY-SUN)... THE WELL ADVERTISED STORM IS MARCHING THROUGH THE AREA AT THE MOMENT. THE ONE SURPRISE WAS THAT THE MOST POWERFUL PART OF THE STORM WAS A SMALL BUT VERY POWERFUL PREFRONTAL SQUALL LINE THAT BROUGHT 30 TO 60 MINUTES OF 1 TO 2 INCH PER HOUR RAIN FALL RATES AS IT MOVED FROM THE W TO E. THESE VERY HIGH RAINFALL RATES BROUGHT PLENTY OF FLASH FLOODING TO THE AREA AS IT MOVED THROUGH. THE LARGER MAIN FRONT IS ABOUT 60 MILES TO THE WEST OF THE SQUALL AND IT IS JUST PRODUCING .10 TO .30 INCH PER HOUR RATES. THE SQUALL WILL MOVE THROUGH L.A. COUNTY BY DAWN AND THE MAIN FRONT WILL EXIT MID MORNING. THE REST OF THE DAY WILL BE DOMINATED BY POST FRONTAL INSTABILITY SHOWERS. THERE WILL BE ENOUGH PVA AND COLD AIR ALOFT TO WARRANT A SLIGHT CHC OF TSTMS. RAIN RATES WITH THESE SHOWERS COULD REACH A HALF INCH PER HOUR. ANY THUNDERSTORMS THAT FORM WILL BE ABLE TO PRODUCE INCH PER HOUR RAINFALL RATES. THESE RATES ARE ENOUGH TO CREATE FLOODING CONCERNS IN THE RECENT BURN AREAS AND FLASH FLOOD WATCHES WILL CONTINUE INTO THIS EVENING. ADDITIONAL RAINFALL AMOUNTS TODAY WILL RANGE FROM .25 TO .75 INCHES WITH LOCAL AMOUNTS UP TO AN INCH. RAINFALL AMOUNTS TODAY WILL BE VERY VARIABLE DUE TO THE SHOWERY NATURE OF THE PRECIPITATION. SNOW LEVELS BEHIND THE FRONT WILL FALL THROUGH THE DAY TO ABOUT 5000 FEET WITH LOCAL 4000 FOOT LEVELS UNDER HEAVIER SHOWERS. BY NOON TODAY THERE SHOULD BE ABOUT 10 INCHES OF SNOW AT ELEVATIONS ABOVE 7500 FEET. TODAY THERE WILL BE SOME LIGHT SNOW ACCUMULATIONS DOWN TO 5000 FEET. WIND WARNINGS WORKED OUT WELL IN THE MTNS WILL MANY GUSTS BETWEEN 60 AND 70 MPH REPORTED. THE CENTRAL COAST ALSO RECEIVED 65 MPH GUSTS AT SEA LEVEL. WINDS WILL BE TURNING TO THE SW AND GREATLY DIMINISHING LATER THIS MORNING. AS THE MAIN TROF PUSHES OFF TO THE EAST LATER THIS EVENING SHOWER ACTIVITY WILL GREATLY DIMINISH AND BY SATURDAY MORNING THERE WILL BE NOTHING LEFT BUT SOME MOUNTAIN SHOWERS WHICH WILL END BY NOON. SKIES THEN WILL SLOWLY CLEAR. IT WILL BE A COOL DAY WITH MAX TEMPS 4 TO 8 DEGREES BLO NORMAL. SUNDAY WILL BE THE NICEST DAY OF THE NEXT SEVEN AS A LITTLE RIDGE SCOOTS ACROSS THE AREA. PARTLY CLOUDY SKIES AND SOME WARMING. BUT MAX TEMPS WILL STILL BE A DEGREE OR TWO BLO NORMAL. .LONG TERM (MON-THU)... ALL MDLS NOW AGREE THAT A SERIES OF TROFS WILL MOVE THROUGH THE AREA MONDAY THROUGH WEDNESDAY. RAIN IS LIKELY MONDAY WITH A CHANCE OF RAIN TUESDAY AND WEDNESDAY. MAX TEMPS WILL BE 3 TO 6 DEGREES BLO NORMAL AND SKIES WILL BE MOSTLY CLOUDY. RAIN FROM THESE SMALL SYSTEMS WILL TYPICALLY MOVE INTO SLO COUNTY AND THEN TAKE ABOUT 12 HOURS TO EXIT LA COUNTY. MONDAYS SYSTEM LOOKS LIKE IT COULD PRODUCE QUARTER TO A THIRD RAINFALL RATES...BUT NONE OF THESE SYSTEMS WILL EVEN BE CLOSE TO THE STRENGTH OF TODAYS STORM. A LITTLE RIDGE WILL BRING CLEARING AND WARMER CONDITIONS TO THE AREA ON THURSDAY. && .AVIATION... 12/1125Z AT 1115Z...THERE WAS NO MARINE INVERSION AT KLAX. OVERALL...LOW CONFIDENCE IN 12Z TAF PACKAGE. COLD FRONT SWEEPING ACROSS THE AREA THIS MORNING...WITH MODERATE TO LOCALLY HEAVY RAINFALL. CIGS/VSBYS WILL LIKELY JUMP BETWEEN CATEGORIES THIS MORNING BEFORE SETTLING IN AT MVFR LEVELS EARLY THIS AFTERNOON. FOR TONIGHT...VFR CONDS ARE ANTICIPATED. AHEAD OF THE FRONT...GUSTY SOUTHEASTERLY WINDS WILL IMPACT THE LAX BASIN TAFS THRU ABOUT 14Z. KLAX...LOW CONFIDENCE IN 12Z TAF. CIG/VSBYS RESTRICTIONS WILL JUMP BETWEEN CATEGORIES THRU THIS MORNING (IFR TO MVFR AND BACK AGAIN). BY MID AFTERNOON...CIGS ARE EXPECTED TO SETTLE IN AT MVFR THRU THIS EVENING. GUSTY SOUTH TO SOUTHWEST WINDS SHOULD DIMINISH AROUND 14Z. KBUR...LOW CONFIDENCE IN 12Z TAF. CIG/VSBYS RESTRICTIONS WILL JUMP BETWEEN CATEGORIES THRU THIS MORNING (IFR TO MVFR AND BACK AGAIN). BY MID AFTERNOON...CIGS ARE EXPECTED TO SETTLE IN AT MVFR THRU THIS EVENING. GUSTY SOUTHEAST TO SOUTH WINDS SHOULD DIMINISH AROUND 14Z. && .MARINE... 12/315 AM FOR OUTER WATERS...MODERATE CONFIDENCE IN WEST TO NORTHWEST WINDS REMAINING BELOW SMALL CRAFT ADVISORY LEVELS THROUGH SATURDAY NIGHT. ON SUNDAY AND MONDAY...WINDS WILL SHIFT TO A SOUTHERLY DIRECTION WITH A CHANCE OF SMALL CRAFT ADVISORY CONDITIONS DEVELOPING. FOR THE INNER WATERS...GALE FORCE WINDS WILL DECREASE NEAR SUNRISE THIS MORNING. OTHERWISE...HIGH CONFIDENCE IN WINDS REMAINING BELOW SMALL CRAFT ADVISORY LEVELS THROUGH MONDAY. A LARGE WESTERLY SWELL WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH TODAY...THEN WILL SLOWLY DIMINISH OVER THE WEEKEND. SMALL CRAFT CONDITIONS FOR HAZARDOUS SEAS WILL CONTINUE THROUGH SATURDAY ACROSS THE OUTER WATERS. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). FLOOD WATCH (SEE LAXFFALOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...RORKE AVIATION/MARINE...RAT SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 11, 8:35 AM PST, 22 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 835 AM PST THU DEC 11 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-121400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 835 AM PST THU DEC 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT HIGH SURF AND DANGEROUS RIP CURRENTS WILL AFFECT THE AREA BEACHES TODAY AND TONIGHT. A COLD FRONT WILL BRING HEAVY RAIN...STRONG WINDS A SLIGHT CHANCE OF THUNDERSTORMS AND POSSIBLE FLOODING TO THE AREA THIS EVENING AND OVERNIGHT. SNOW WILL ACCUMULATE ABOVE 6000 FEET IN VENTURA AND LOS ANGELES COUNTY MOUNTAINS THROUGH THIS EVENING. * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * * WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY HIGH SURF AND DANGEROUS RIP CURRENTS WILL AFFECT THE AREA BEACHES THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS WILL AFFECT ALL AREAS AND THE WATERS FRIDAY. MORE RAIN...ALTHOUGH LESS INTENSE...IS SLATED FOR EARLY NEXT WEEK. * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 12, 2:41 AM PST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
241 AM PST FRI DEC 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM FLASH FLOOD MOORPARK 34.29N 118.88W
12/12/2014 VENTURA CA CO-OP OBSERVER
AT 230 AM MOORPARK REPORTED 8 INCHES OF WATER ON ROAD.
VTU424 REPORTED ROADWAY UNDER WATER.
0116 AM FLASH FLOOD MOORPARK 34.29N 118.88W
12/12/2014 VENTURA CA CO-OP OBSERVER
AT 220 AM MOORPARK REPORT 8 INCHES OF WATER ON ROAD.
NEWBURY PARK ALSO HAD CURB TO CURB WATER ON ROAD.
&&
SETOLocal storm report, Dec 12, 3:15 AM PST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
315 AM PST FRI DEC 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM DEBRIS FLOW VENTURA 34.27N 119.26W
12/12/2014 VENTURA CA LAW ENFORCEMENT
AT 253 AM IN VENTURA AT POTRERO D AND OLD LEWIS ROAD A
VEHICLE WAS TRAPPED IN DEBRIS AND LEFT AT SCENE.
&&
SETOLocal storm report, Dec 12, 3:17 AM PST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
317 AM PST FRI DEC 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM FLASH FLOOD MOORPARK 34.29N 118.88W
12/12/2014 VENTURA CA LAW ENFORCEMENT
AT 303 AM IN MOORPARK BY US101 S AND N VENTU PARK RD
OFFRAMP 6 INCHES OF WATER ON ROAD.
&&
SETOLocal storm report, Dec 12, 3:19 AM PST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
319 AM PST FRI DEC 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM DEBRIS FLOW MOORPARK 34.29N 118.88W
12/12/2014 VENTURA CA LAW ENFORCEMENT
AT 315 AM MUD ROCK DIRT FLOW ON SR118 E E KUEHNER DR ON
RAMP.
&&
SETOLocal storm report, Dec 12, 3:48 AM PST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
348 AM PST FRI DEC 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 AM NON-TSTM WND DMG 4 SE SANTA CLARITA 34.37N 118.46W
12/12/2014 LOS ANGELES CA LAW ENFORCEMENT
AT 337 AM IN NEWHALL AT LOUIS AVE POWER LINES DOWN
BLOCKING ROADWAY.
&&
SETOSpecial weather statement, Dec 12, 3:58 AM PST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
358 AM PST FRI DEC 12 2014
CAZ041-054-059-088-547-548-121245-
ANTELOPE VALLEY CA-LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS
ANGELES CA-LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA
RANGE CA-LOS ANGELES COUNTY SAN FERNANDO VALLEY CA-LOS ANGELES COUNTY
SAN GABRIEL VALLEY CA-SANTA CLARITA VALLEY CA-
358 AM PST FRI DEC 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR LOS ANGELES COUNTY UNTIL 445 AM
PST...
AT 348 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SIGNIFICANT SQUALL LINE BETWEEN LONG BEACH TO THE SOUTH AND NORTH TO
THE SANTA CLARITA VALLEY. THIS SQUALL WILL CONTINUE TO MOVE EAST AT
35 MPH TOWARDS SAN BERNARDINO...AND ORANGE COUNTIES BY 5 AM PST.
EXPECT WIND GUSTS TO 55 MPH WITH HEAVY RAIN WITH THIS LINE OF
SHOWERS.
* LOCATIONS IMPACTED INCLUDE...THE SAN GABRIEL VALLEY...LONG
BEACH...WHITTIER...SANTA CLARITA...PALMDALE AND LANCASTER.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3412 11768 3402 11773 3398 11780 3395 11779
3394 11796 3390 11797 3380 11808 3376 11809
3374 11811 3375 11818 3371 11818 3371 11825
3464 11866 3483 11821 3482 11766 3433 11764
TIME...MOT...LOC 1151Z 217DEG 30KT 3415 11813
KAPLAN/RATThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 9:04 PM PST | Special Marine Warning | LOX | 56 min | |
| Dec 11, 9:06 PM PST | Areal Flood Advisory | LOX | 6 hr | |
| Dec 11, 9:38 PM PST | Areal Flood Advisory | LOX | Santa Barbara | 6 hr |
| Dec 11, 10:03 PM PST | Small Craft Advisory for Hazardous Seas | LOX | 59 hr | |
| Dec 11, 10:17 PM PST | Flash Flood Warning | LOX | San Luis Obispo, Santa Barbara | 118 min |
| Dec 11, 10:32 PM PST | Special Marine Warning | LOX | 58 min | |
| Dec 11, 11:04 PM PST | Flash Flood Warning | LOX | San Luis Obispo, Santa Barbara | 86 min |
| Dec 11, 11:36 PM PST | Special Marine Warning | LOX | 54 min | |
| Dec 12, 12:12 AM PST | Flash Flood Warning | LOX | Santa Barbara | 2 hr |
| Dec 12, 12:33 AM PST | Special Marine Warning | LOX | 57 min | |
| Dec 12, 12:48 AM PST | Wind Advisory | LOX | 4 hr | |
| Dec 12, 12:56 AM PST | Flash Flood Warning | LOX | Ventura | 9 hr |
| Dec 12, 1:04 AM PST | Areal Flood Advisory | LOX | 3 hr | |
| Dec 12, 1:38 AM PST | Flash Flood Warning | LOX | Ventura | 112 min |
| Dec 12, 2:05 AM PST | Special Marine Warning | LOX | 40 min | |
| Dec 12, 2:40 AM PST | Flash Flood Warning | LOX | Los Angeles, Ventura | 3 hr |
| Dec 12, 2:57 AM PST | Special Marine Warning | LOX | 93 min | |
| Dec 12, 3:38 AM PST | Flash Flood Warning | LOX | Los Angeles | 4 hr |
| Dec 12, 3:58 AM PST | Special Weather Statement | LOX | Los Angeles | 47 min |
| Dec 12, 4:02 AM PST | Areal Flood Advisory | LOX | 3 hr | |
| Dec 12, 4:06 AM PST | Areal Flood Advisory | LOX | 114 min | |
| Dec 12, 6:48 AM PST | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Dec 12, 6:58 AM PST | Areal Flood Advisory | LOX | Los Angeles | 3 hr |
| Dec 12, 8:19 AM PST | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Dec 12, 8:29 AM PST | Winter Weather Advisory | LOX | 14 hr | |
| Dec 12, 3:31 PM PST | Areal Flood Advisory | LOX | Los Angeles | 119 min |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.